# SDR DATA2016062201

- Difficulty date: June 22, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N376AC
- Make and model: Stbros SD360
- Aircraft serial: SH3736
- Aircraft time: 27,492 hours, 29,876 cycles
- Engine: Pwa PT6A67R
- Propeller: Hartzl HCA6A3
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW EXPERIENCED NR 1 ENGINE FLUCTUATIONS DURING CLIMB.  NECESSARY CLIMB POWER SETTINGS DID NOT AFFECT THE INDICATIONS.  AIRCREW DECIDED TO RETURN TO BLOCK IN ORDER TO BE SAFE AND HAVE MAINTENANCE LOOK INTO THE ISSUE.  MAINTENANCE LOOKED INTO ISSUE, CHANGED OVERSPEED GOVERNOR AND PROP GOVERNOR.  NO FURTHER OCCURRENCES.
